MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT DISTAL HUMERUS PL 1H/LT/69MM-SHORT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT DISTAL HUMERUS PL 1H/LT/69MM-SHORT; PLATE, FIXATION, BONE
Model Number 02.117.901
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Additional procode: hwc.Lot number is unknown.Device has not been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Without a lot number the device history records review could not be completed.Product was not returned and no lot number was provided.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2018.The 2.7 variable angle (va) locking screw did not lock into the synthes 2.7/3.5 va locking compression plate (lcp) lateral distal humerus plate.The procedure was completed successfully, with no surgical delay.There was no reported patient consequence.This report is for a 2.7mm/3.5mm va-lcp lat distal humerus plate 1h/lt/69mm-short.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: disposition of devices added to event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The plate was implanted and the screw was discarded.

Brand Name
2.7MM/3.5MM VA-LCP LAT DISTAL HUMERUS PL 1H/LT/69MM-SHORT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7674165
Report Number2939274-2018-52773
Device Sequence Number13795625
Product Code HRS
UDI-Device Identifier10886982037480
UDI-Public(01)10886982037480
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.901
Device Catalogue Number02.117.901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date07/10/2018
Patient Sequence Number1